# SDR ASAA2020031132403

- Difficulty date: February 18, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N530VA
- Make and model: Airbus A319-112
- Aircraft serial: 03686
- Aircraft time: 37,013 hours, 13,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348004320700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE R-2 DOOR, FR. 68 RBL 50, JUST I/B OF THE GIRT BAR FITTING, THE FRAME HAS CORROSION ON THE UPPER SURFACE.   GROUNDED - YES. REMOVED CORR ON EXISTING REPAIR, REMOVED REPAIR PARTS IAW A319 SRM 51-42-11FABBED IAW A319 SRM 51-74-00, LOCATED, DRILLED AND INSTALLED REPAIR PARTS IAW A319 SRM 53-41-14-300-001, REPAIR PRINCIPLE 5, ALODINED IAW A319 SRM 51-21-11 PRIMED IAW A319 51-21-11, PRIMED IAW A319 SRM 51-23-00, TOPCOAT IAW A319 51-75-12
